# SDR SIMA201100502

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 23,714 hours, 20,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4413 MAINTENANCE DISCOVERED THE MAIN PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOOSE GROUND ON EMERGENCY LIGHT SOCKET.  RE-TIGHTENED THE LOOSE GROUND IAW WM 20-13-05.  THE OPERATIONAL TEST WAS GOOD IAW AMM 33-50-00.  NO PARTS REMOVED OR REPLACED THE AIRCRAFT RETURNED TO SERVICE.
